Florida, 2010Heavy Rain in Florida, June 19, 2010
June 19, 2010 · NWS JAX · 1 event in 1 county or zone
The sea breezes and resultant outflows produced scattered storms over an unstable air mass during the afternoon and evening. Storm motion was slow.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The sea breezes and resultant outflows produced scattered storms over an unstable air mass during the afternoon and evening. Storm motion was slow.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jun 19, 1:43 PM EST, 4 hours 17 minutes earlier.
Area forecast discussion, Jun 19, 1:43 PM EST, 4 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
243 PM EDT SAT JUN 19 2010
.SYNOPSIS...UPPER HIGH OVER THE GULF COAST CONTINUES TO RIDGE OVER
SE GA WITH WEAK UPPER TROF EXTENDING FROM WELL E OF THE AREA TO S
FL. TSTMS ARE DEVELOPING ALONG THE GULF COAST SEABREEZE IN
PREDOMINANT LIGHT SW-W GRADIENT FLOW. WEAKER E COAST SEABREEZE HAS
BEGUN DURING THE PAST HOUR OR SO AS WELL...BUT NO TSTMS HAVE
DEVELOPED ALONG IT AS YET. TEMPS ARE UNIFORM IN THE LOWER 90S.
.SHORT TERM...CONVECTION WILL CONTINUE TO DEVELOP ACROSS NE FL THRU
THE REMAINDER OF THE AFTN AND EVENING HOURS. LESS TSTM COVERAGE IS
EXPECTED ACROSS SE GA. UPSTREAM CONVECTION SHOULD BE FAR ENUF TO THE
N TO NOT AFFECT THE AREA THRU SUNSET. HOWEVER...EVENING SHIFT WILL
NEED TO MONITOR FOR REMAINS OF CONVECTION OR OUTFLOWS MOVING S.
SFC HIGH PRESSURE RIDGE JUST S OF THE AREA WILL SHIFT SLIGHTLY N
OVER THE NEXT COUPLE OF DAYS...BRINGING MORE E FLOW TO THE REGION.
AS A RESULT...BEST RAIN CHANCES WILL BE DURING THE LATE AFTERNOON
AND EVENING HOURS NEAR THE I-75 CORRIDOR. HAVE CONTINUED TO CAP POPS
AT 60 PERCENT.
.LONG TERM...A TROPICAL WAVE WILL APPROACH THE S PORTION OF THE FL
PENINSULA DURING THE MIDDLE PART OF THE COMING WEEK. WHILE THE AREA
IS ON THE W SIDE OF THE WAVE...POPS WILL BE A BIT LOWER THAN NORMAL.
HOWEVER...HIGHER POPS ARE EXPECTED TO RETURN AS THE WAVE SHIFTS TO
THE W AND MOIST SE FLOW RETURNS TO THE AREA.
&&
.AVIATION...CONVECTION WILL FILL IN ACROSS MUCH OF NORTHEAST FLORIDA
THIS AFTN AS THE SEABREEZES MOVE INLAND. INCLUDED TEMPO TS GROUPS
FOR ALL FL TERMINALS THROUGH THE EVENING...WITH ONLY CB AT SSI SINCE
THE SEABREEZE HAS MOVED WEST OF THE SITE ALREADY. WILL MONITOR
CONVECTION OVER SC TO SEE IF TS NEEDS TO BE INCLUDED IN SSI LATER
THIS EVENING. TONIGHT GNV AND VQQ WILL LIKELY DROP TO MVFR IN BR.
&&
.MARINE...SSE WINDS 10-15 KTS WITH SEAS 2 FT OR LESS WILL CONTINUE
THIS EVENING WITH THE SEA BREEZE GRADUALLY BACKING THROUGH THE
NIGHT. SUN SSW WINDS ARE EXPECTED EARLY...THEN SSE IN THE AFTN. LATE
MONDAY THE RIDGE AXIS REBUILDS NORTH OF THE WATERS WITH A DOMINANT
ESE FLOW EXPECTED THROUGH THE END OF THE WEEK. AS TROUGH WILL
APPROACH SE FL LATER IN THE WEEK...WITH THE PRESSURE GRADIENT
INCREASING LOCALLY AND SEAS BUILDING TO POSSIBLY 6 FT (SCEC
CONDITIONS) WELL OFFSHORE. THE PERSISTENT PERIOD OF ONSHORE FLOW
WILL ALSO INCREASE THE RIP CURRENT RISK TOWARD THE END OF THE WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 72 95 72 93 / 30 30 10 30
SSI 77 89 77 89 / 20 20 10 20
JAX 74 92 74 91 / 20 30 10 30
SGJ 76 89 76 89 / 20 30 20 30
GNV 72 92 72 91 / 40 60 30 60
OCF 72 91 73 91 / 40 60 30 60
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&
CARROLL/ENYEDI/PRESNALL
Hazardous weather outlook, Jun 19, 4:06 AM EST, 13 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
506 AM EDT SAT JUN 19 2010
FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-201000-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
506 AM EDT SAT JUN 19 2010
THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.
.DAY ONE...TODAY AND TONIGHT...
...SCATTERED TO NUMEROUS STORMS THIS AFTERNOON...
...HEAT INDICES 100 TO 103 INLAND AREAS THIS AFTERNOON...
HIGH TEMPERATURES IN THE MID 90S INLAND WILL PUSH HEAT INDICES TO
100 TO 103 DEGREES THIS AFTERNOON. EXERCISE EXTREME CAUTION WHEN
OUTDOORS.
SCATTERED TO NUMEROUS STORMS ARE EXPECTED TO DEVELOP TODAY MAINLY
DURING THE AFTERNOON AND EVENING AS THE SEA BREEZES BEGIN TO DEVELOP
AND PROGRESS INLAND. THE MOST COVERAGE OF STORMS IS EXPECTED
TO BE WEST OF INTERSTATE 95. SOME STORMS WILL BE STRONG AND PRODUCE
FREQUENT CLOUD TO GROUND LIGHTNING...STRONG AND GUSTY WINDS AND
LOCALLY HEAVY RAINFALL OF OVER 2 INCHES. THIS HEAVY RAINFALL
MAY CAUSE LOCAL FLOODING OF LOW LYING OR POOR DRAINAGE AREAS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
SCATTERED THUNDERSTORMS ARE EXPECTED EACH AFTERNOON AND EVENING WITH
THE MOST COVERAGE ACROSS THE INLAND AREAS. THE SLOW STORM MOTION
WILL CONTINUE THE POTENTIAL FOR HEAVY RAINFALL AND MINOR FLOODING.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
PP
In the hours before
Local storm report, Jun 19, 5:19 PM EST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
619 PM EDT SAT JUN 19 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND GST 6 SW DOCK JUNCTION 31.16N 81.59W
06/19/2010 E60 MPH GLYNN GA PUBLIC
THE FLASH FOODS STORE CLERK ESTIMATED WIND GUSTS OF 50 TO
60 MPH. THE TIME OF THE REPORT WAS BASED ON RADAR
IMAGERY.
&&
AENYEDISpecial weather statement, Jun 19, 5:25 PM EST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
625 PM EDT SAT JUN 19 2010
FLZ032-033-037-038-192315-
CLAY-FLAGLER-PUTNAM-ST. JOHNS-
625 PM EDT SAT JUN 19 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN CLAY...
EASTERN PUTNAM...WESTERN FLAGLER AND SOUTHWESTERN ST. JOHNS COUNTIES
FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 715
PM EDT...
AT 624 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS DEVELOPING ALONG A LINE PICOLATA TO CRESCENT
CITY...MOVING SLOWLY SOUTH TO SOUTHEAST AT 5 MPH. THESE STORMS WILL
AFFECT AREAS AROUND SAN MATEO...POMONA PARK...PICOLATA...ORANGE
MILLS... LAKE COMO...HASTINGS...GREEN COVE SPRINGS...EAST PALATKA...
CRESCENT CITY AND BOSTWICK THROUGH 715 PM EDT. HAIL UP TO A HALF
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2935 8142 2939 8142 2939 8143 2937 8145
2934 8159 3004 8172 3004 8149 2937 8131
TIME...MOT...LOC 2224Z 252DEG 4KT 2995 8155 2939 8144
ENYEDISpecial weather statement, Jun 19, 5:34 PM EST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
634 PM EDT SAT JUN 19 2010
FLZ020-192315-
HAMILTON-
634 PM EDT SAT JUN 19 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
HAMILTON COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 715 PM EDT...
AT 635 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST
OF JENNINGS TO 3 MILES WEST OF JENNINGS...MOVING SOUTHEAST AT 15 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND JENNINGS
THROUGH 715 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3063 8326 3063 8321 3062 8316 3061 8293
3056 8288 3055 8322 3061 8327 3063 8328
TIME...MOT...LOC 2235Z 319DEG 12KT 3064 8298 3060 8314
ZAPPESpecial weather statement, Jun 19, 5:42 PM EST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
642 PM EDT SAT JUN 19 2010
FLZ033-192330-
ST. JOHNS-
642 PM EDT SAT JUN 19 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL ST.
JOHNS COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 730 PM EDT...
AT 642 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 11 MILES NORTHWEST OF SAINT
AUGUSTINE...MOVING NORTHEAST AT 15 MPH. THIS STRONG THUNDERSTORM
WILL AFFECT MAINLY RURAL AREAS THROUGH 730 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3007 8138 2997 8134 2995 8146 3003 8149
TIME...MOT...LOC 2242Z 240DEG 13KT 2998 8145
ZAPPE
Special weather statement, Jun 19, 5:53 PM EST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
653 PM EDT SAT JUN 19 2010
GAZ132-133-192345-
COFFEE-JEFF DAVIS-
653 PM EDT SAT JUN 19 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN COFFEE
AND SOUTHWESTERN JEFF DAVIS COUNTIES FOR STRONG WINDS...SMALL HAIL
AND EXCESSIVE LIGHTNING VALID UNTIL 745 PM EDT...
AT 653 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES NORTHWEST
OF WEST GREEN TO 6 MILES SOUTHWEST OF DOUGLAS...MOVING EAST AT 10
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND DOUGLAS
AND WEST GREEN THROUGH 745 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3174 8259 3140 8284 3140 8296 3142 8296
3142 8300 3169 8280
TIME...MOT...LOC 2253Z 270DEG 8KT 3165 8274 3143 8290
ZAPPESpecial weather statement, Jun 19, 5:59 PM EST, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
659 PM EDT SAT JUN 19 2010
GAZ163-192345-
CLINCH-
659 PM EDT SAT JUN 19 2010
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL CLINCH
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 745 PM EDT...
AT 658 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS 10 MILES SOUTH OF DUPONT...MOVING NORTHEAST AT 10 MPH.
THESE STRONG THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS THROUGH
745 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3094 8275 3087 8265 3076 8279 3080 8283
3084 8285
TIME...MOT...LOC 2258Z 238DEG 8KT 3090 8272 3078 8282
ZAPPEHeavy Rain, Duval
- When
- June 19, 6:00 PM EST
- Where
- Duval County, 2.39 mi NNE of Cedar Hills
- Reported by
- Trained Spotter
- Coordinates
- 30.300, -81.710
Minor flooding was reported in Boone Park. The creek in the park overflowed onto the grassy areas. No property was affected.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Excessive Heat in Oklahoma, June 19 to 23, 201033 injured · 21 events
- Damaging Winds in Nebraska, June 19, 20101 death · 61 kt wind · 4 events
- Hail and Damaging Winds in Georgia, June 19, 20102 injured · $3.2 million · 1.75 in hail · 12 events
- Tornado and Flash Flooding in Kansas, June 19 to 20, 2010$295,000 · EF1 · 52 events
- Flash Flooding and Hail in Kansas, June 19, 20105 injured · $84,000 · 2.25 in hail · 45 events
- Hail in South Dakota, June 19, 2010$1.0 million · 2 in hail · 3 events
- High Wind in New Mexico, June 19, 2010$400,000 · 51 kt wind · 1 event
- Hail and Damaging Winds in Alabama, June 19, 20101 injured · $69,000 · 1 in hail · 26 events
- Hail and Damaging Winds in Missouri, June 19, 2010$63,000 · 1 in hail · 25 events
- Hail and Lightning Strike in Iowa, June 19, 2010$107,000 · 1 in hail · 6 events
- Flash Flood and Hail in Mississippi, June 19 to 20, 2010$65,000 · 1 in hail · 10 events
- Damaging Winds in Florida, June 19, 2010$34,000 · 55 kt wind · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 227780.